# SDR SWAA2022030288926

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 45,576 hours, 23,158 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 343CB HAS SIGNS OF CORROSION DAMAGE AROUND ONE FASTENER HOLE CLEARLY VISIBLE. / REMOVED AND REPLACED WITH NEW PANEL 343CB PER SOPM 20-50-01.
